# SDR CALA2024090302344

- Difficulty date: June 28, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N37464
- Make and model: Boeing 737924ER
- Aircraft serial: 41745
- Aircraft time: 37,047 hours, 13,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3212
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT APPROX. STA 500G ON LT SIDE OF AIRCRAFT INSTALLED REPAIR PER SRM 53-00-01-2R-1 CREATED A DIP PER SRM PER TABLE 207, DIP 53-DIP THIS ITEM MUST BE MARKED AS A MAJOR REPAIR. DENT AT APPROX. BS 500G ON LT SIDE OF AIRCRAFT,   ALL WORK ACCOMPLISHED FOR DENT AT APPROX BS 500G ON LT SIDE OF A/C ON NON ROUTINE 2064504 - THIS LOG TO BE CLOSED AND NEW LOG ISSUED FOR DIP REQUIREMENTS OF REPAIR NON-ROUTINE IS NOT A MAJOR REPAIR OR RII. DENT AT APPROX. BS 500G ON LT SIDE OF AIRCRAFT NEED TO DOWNGRADE ELP LOG PAGE .  MAJOR REPAIR WAS C/W ON BAM ALL WORK ACCOMPLISHED FOR DENT AT APPROX STA 500G ON LT SIDE.   ALL WORK PERFORMED OF A/C ON NON ROUTINE 2064504.
